# SDR USAA920080553

- Difficulty date: January 23, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 62,755 hours, 11,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Collapsed
- Location: Rt Owing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EES - C4 CHECK - RIGHT OVERWING SLIDE INFLATION HOSE HAS SOFT SPOTS AND COLLAPSED IN SEVERAL AREAS.  REPLACED RIGHT OVERWING SLIDE INFLATION HOSE IAW B767 AMM 25-65-00.
